# SDR 2003UALA00177

- Difficulty date: February 12, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 8,703 hours, 2,247 cycles
- Engine: Pwa PW4077
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 246 FLOOR BEAM HAD CRACKED STIFFENER AT LBL 26.26  MAJOR REPAIR ACCOMPLISHED. REPLACED STIFFENER.
